# SDR IPXA2025021921544

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 24,044 hours, 14,392 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

**ATB**   RECEIVED L/G RETRACTION FAULT. GEAR WOULD NOT RETRACT. ATB PROX DETECTION UNIT SHOWING FAULT Â€ŒBRÂ€? MEANING BOGIE RIGHT FAULT. REQUIRES MORE TROUBLESHOOTING.
